# SDR TAOA049606

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 69482726
- Condition: Defective
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN LANDING GEAR WAS POSITIONED DOWN.  GEAR VERIFIED DOWN AND LOCKED FROM VIEWING PORT.  REPLACED MASTER WARNING DIMMER CARD, SYSTEM OPS CHECKED NORMAL IAW MM 33-10.  (M)
